Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Burning pain after intercourse. On depo shot. Mood swings and getting angry. Side effect of birth control?

I am experiencing extreme burning pain during and after sex since I relieved the depo shot birth control.. I'm also very moody and annoyed easy for silly things and basically an emotional reck., my question is will this go away if and when I stop getting depo ? will I ever want to have sex again? will it always hurt now or will my body and sex life go back to normal and enjoyable once the shot wears off? I've had the shot twice and I'm due for my next shot in a week and will not be getting it., I've alway been bleeding the entire time since my first shot not heavy but enough to bother me...
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi dear user,thanks for your query.

Irregular bleeding, decreased libido and emotional disturbances are side effects of depo provera. Painful intercourse may be due to some local infection.

In my opinion, you should take antibiotic and antifungal treatment for local infection after proper prescription. I hope that once effect of depo will wean off, its side effects will also disappear and your life will come out to be normal again.

Hope this helps. Good luck.
For any further queries you can directly reach out to me on the following URL:
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor